BORALEVI, ADA

BORALEVI, ADA  

Dipartimento di Scienze Matematiche  

043549  

Mostra records
Risultati 1 - 16 di 16 (tempo di esecuzione: 0.026 secondi).
Citazione Data di pubblicazione Autori File
A construction of equivariant bundles on the space of symmetric forms / Boralevi, A.; Faenzi, D.; Lella, P.. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - 38:3(2022), pp. 761-782. [10.4171/RMI/1307] 1-gen-2022 Boralevi A.Faenzi D.Lella P. 3-adp2.pdf
Pencils of singular quadrics of constant rank and their orbits / Boralevi, Ada; Mezzetti, Emilia. - In: RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE. - ISSN 0049-4704. - 54:Section 3(2022). [10.13137/2464-8728/34102] 1-gen-2022 Ada BoraleviEmilia Mezzetti 1-pencils.pdf
Preface [TAGSS 2021—Trieste Algebraic Geometry Summer School] / Beorchia, Valentina; Boralevi, Ada; Fantechi, Barbara. - In: RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE. - ISSN 0049-4704. - 54:3(2022). 1-gen-2022 Boralevi, Ada + preface_tagss2021.pdf
Quadric surfaces in the Pfaffian hypersurface in ℙ14 / Boralevi, Ada; Fania, Maria Lucia; Mezzetti, Emilia. - In: LINEAR & MULTILINEAR ALGEBRA. - ISSN 0308-1087. - ELETTRONICO. - 70:19(2021), pp. 4675-4694. [10.1080/03081087.2021.1895048] 1-gen-2021 Boralevi, AdaMezzetti, Emilia + articolo_revised_30_1_21.pdfQuadric surfaces in the Pfaffian hypersurface in ℙ14.pdf
Truncated Modules and Linear Presentations of Vector Bundles / Boralevi, Ada; Faenzi, Daniele; Lella, Paolo. - In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES. - ISSN 1687-0247. - 17:(2018), pp. 5347-5377. [10.1093/imrn/rnx032] 1-gen-2018 Boralevi, Ada + 1-adp.pdfTruncated Modules and Linear Presentations of Vector Bundles.pdf
Orthogonal and unitary tensor decomposition from an algebraic perspective / Boralevi, Ada; Draisma, Jan; Horobeţ, Emil; Robeva, Elina. - In: ISRAEL JOURNAL OF MATHEMATICS. - ISSN 0021-2172. - 222:1(2017), pp. 223-260. [10.1007/s11856-017-1588-6] 1-gen-2017 Boralevi, Ada + 2-odeco.pdf
Uniform Determinantal Representations / Boralevi, Ada; van Doornmalen, Jasper; Draisma, Jan; Hochstenbach, Michiel E.; Plestenjak, Bor. - In: SIAM JOURNAL ON APPLIED ALGEBRA AND GEOMETRY. - ISSN 2470-6566. - 1:1(2017), pp. 415-441. [10.1137/16M1085656] 1-gen-2017 Boralevi, Ada + 3-unifdetrep.pdf
Orthogonal bundles and skew-Hamiltonian matrices / Abuaf, R; Boralevi, Ada. - In: CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES. - ISSN 0008-414X. - 67:5(2015), pp. 961-989. [10.4153/CJM-2014-034-9] 1-gen-2015 BORALEVI, ADA + 4-orthogonal.pdf
Planes of matrices of constant rank and globally generated vector bundles / Boralevi, Ada; Mezzetti, Emilia. - In: ANNALES DE L'INSTITUT FOURIER. - ISSN 1777-5310. - 65:5(2015), pp. 2069-2089. [10.5802/aif.2983] 1-gen-2015 BORALEVI, ADA + -
A note on secants of Grassmannians / Boralevi, Ada. - In: RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE. - ISSN 0049-4704. - 45:1(2013), pp. 67-72. 1-gen-2013 BORALEVI, ADA -
Linear spaces of matrices of constant rank and instanton bundles / Boralevi, Ada; Faenzi, D; Mezzetti, E.. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 248:(2013), pp. 895-920. [10.1016/j.aim.2013.08.018] 1-gen-2013 BORALEVI, ADA + -
On simplicity and stability of tangent bundles of rational homogeneous varieties / Boralevi, Ada. - 24-II:II(2012), pp. 273-295. (Intervento presentato al convegno Geometric Methods in Representation Theory tenutosi a Grenoble (FR) nel Giugno 2008). 1-gen-2012 BORALEVI, ADA -
Secants of Lagrangian Grassmannians / Boralevi, Ada; J., Buczynski. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 190:(2011), pp. 725-739. [10.1007/s10231-010-0171-0] 1-gen-2011 BORALEVI, ADA + -
Sections of homogeneous vector bundles / Boralevi, Ada. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 323:(2010), pp. 2301-2317. [10.1016/j.jalgebra.2010.02.001] 1-gen-2010 BORALEVI, ADA -
Effective results on Picard bundles via M-regularity / Boralevi, Ada; Prantil, F.. - In: LE MATEMATICHE. - ISSN 0373-3505. - 43:1(2008), pp. 181-203. 1-gen-2008 BORALEVI, ADA + -
The Horrocks-Mumford bundle restricted to planes / Boralevi, Ada. - In: COLLECTANEA MATHEMATICA. - ISSN 0010-0757. - 58:1(2007), pp. 101-117. 1-gen-2007 BORALEVI, ADA -